# SDR AALA202105249019

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 27,379 hours, 11,280 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Lt Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. LUBRICATED AFT LEFT LAVATORY DOOR OPS NORMAL IAW AMM 25-40-14.
